# SDR ASAA0540560

- Difficulty date: October 20, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688U175
- Condition: Corroded
- Location: Fs 312-343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FORWARD CABIN CREASE BEAM CORRODED AT INNER CHORD, SEVERAL AREAS AT L1 DOOR.  REMOVED AND REPLACED CREASE BEAM INNER CHORD IAW B737-400 SRM 51-40-02 PAGE 2.  (M)
